# SDR RAIA971208

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Engine: Pwa PW124B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Part number: 4171322
- Condition: Loose
- Location: Rt Engine
- Part time: 10,427 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 7408 - STL - RIGHT LOW OIL PRESSURE CAPTION ILLUMINATED DURING CLIMB.  CREW SHUT RIGHT ENGINE DOWN.  MAINTENANCE SERVICED AND RESECURED RIGHT ENGINE OIL CAP.  (M)
